MathSciNet Relay Station
MathSciNet bibliographic data
MR629373 81E99
Goldstone, Jeffrey; Wilczek, Frank Fractional quantum numbers on solitons. Phys. Rev. Lett. 47 (1981), no. 14, 986–989.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement